Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutator ideals and semicommutator ideals of Toeplitz algebras associated with flows


Authors: Paul S. Muhly and Jingbo Xia
Journal: Proc. Amer. Math. Soc. 116 (1992), 1059-1066
MSC: Primary 47B35; Secondary 46L55, 47D99
DOI: https://doi.org/10.1090/S0002-9939-1992-1110551-8
MathSciNet review: 1110551
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for a Toeplitz $ {C^ * }$-algebra associated with a flow that has no fixed points, the commutator ideal and the semicommutator ideal coincide.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 46L55, 47D99

Retrieve articles in all journals with MSC: 47B35, 46L55, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1110551-8
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society